sexologist-icon
Gynae related
I am 6 week pregnant but my progesterone level is 5.3. My doctor told me to take Duphaston & System 400mg tab twice a day and also she told me take susten 200mg injection twice a week. But after taking injection it giving me very much pain and also I have fever ninty eight decimal seven. Pls suggest if it is abnormal
82 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

hello there. 98.7 is not a fever. It's all normal. don't worry. little pain will be there, you can apply a ice pack. regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.